uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2009 (English)In: International Journal of Number Theory, ISSN 1793-0421, Vol. 5, no 7, 1221-1230 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, a special class of local zeta-functions is studied. The main theorem states that the functions have all zeros on the line R(s) = 1/2. This is a natural generalization of the result of Bump and Ng stating that the zeros of the Mellin transform of Hermite functions have R(s) = 1/2.

Place, publisher, year, edition, pages
2009. Vol. 5, no 7, 1221-1230 p.
Keyword [en]
Local Tate zeta-function, Weil representation, Mellin transform, orthogonal polynomials, Riemann hypothesis
National Category
URN: urn:nbn:se:uu:diva-127402DOI: 10.1142/S1793042109002651ISI: 000272094400006OAI: oai:DiVA.org:uu-127402DiVA: diva2:329861
Available from: 2010-07-14 Created: 2010-07-13 Last updated: 2010-07-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
International Journal of Number Theory

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 152 hits
ReferencesLink to record
Permanent link

Direct link